A nonstandard set theory in the $\displaystyle\in$ -language

Archive for Mathematical Logic 39 (6):403-416 (2000)

. We demonstrate that a comprehensive nonstandard set theory can be developed in the standard $\displaystyle{\in}$ -language. As an illustration, a nonstandard ${\sf Law of Large Numbers}$ is obtained
Keywords Key words: Nonstandard set theory, Law of Large Numbers
Categories (categorize this paper)
DOI 10.1007/s001530050155
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,223
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Standard Sets in Nonstandard Set Theory.Petr Andreev & Karel Hrbacek - 2004 - Journal of Symbolic Logic 69 (1):165-182.
Realism, Nonstandard Set Theory, and Large Cardinals.Karel Hrbacek - 2001 - Annals of Pure and Applied Logic 109 (1-2):15-48.

Add more citations

Similar books and articles


Added to PP index

Total views
82 ( #106,460 of 2,285,767 )

Recent downloads (6 months)
46 ( #19,984 of 2,285,767 )

How can I increase my downloads?


My notes

Sign in to use this feature